# SDR COEA2011032458805

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570201206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  SEAT TRACK LEFT O/B FRAME 23-29 HAS AREAS OF CORROSION (LENGTH 4.0", WIDTHH 1.25", DEPTH .13").  REMOVED SEAT TRACK.  FABRICATED AND INSTALLED NEW SEAT TRACK AND SPLICE PER ATR72 SRM.
